# SDR SWIA201334450

- Difficulty date: June 22, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 24,448 hours, 20,406 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS BULKHEAD 202 DUE TO DAMAGE.  SERVICE REPLACED FS 202 BULKHEAD.  PN 601R34012-471.
